O g-Statistical Convergence in Paranormed Spaces
Keywords:
Strongly almost convergence, almost convergence, n-norm, g-statistical convergence, strongly p-Cesaro summability, Orlicz funcion.Abstract
In this paper we construct some spaces of lacunary almost convergent sequences and lacunary strongly almost convergent sequences via sequence of Orlicz functions over n-normed spaces and established some inclusion relations between these spaces. We also make an effort to define a new concept called g-statistical convergence in paranormed spaces where the base space is a n-normed spaces.Downloads
Published
2016-10-30
Issue
Section
Mathematical Analysis
License
Upon acceptance of an article by the European Journal of Pure and Applied Mathematics, the author(s) retain the copyright to the article. However, by submitting your work, you agree that the article will be published under the Creative Commons Attribution-NonCommercial 4.0 International License (CC BY-NC 4.0). This license allows others to copy, distribute, and adapt your work, provided proper attribution is given to the original author(s) and source. However, the work cannot be used for commercial purposes.
By agreeing to this statement, you acknowledge that:
- You retain full copyright over your work.
- The European Journal of Pure and Applied Mathematics will publish your work under the Creative Commons Attribution-NonCommercial 4.0 International License (CC BY-NC 4.0).
- This license allows others to use and share your work for non-commercial purposes, provided they give appropriate credit to the original author(s) and source.
How to Cite
O g-Statistical Convergence in Paranormed Spaces. (2016). European Journal of Pure and Applied Mathematics, 9(4), 464-478. https://www.ejpam.com/index.php/ejpam/article/view/2596